| Model Number |
N/A |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by customer that a powerglide that had a safety malfunction.No adverse event reported.No other information was reported.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will evaluate.Results are expected soon.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.He complaint of a detached safety mechanism is confirmed; however, the exact cause is unknown.Four photographs of a powerglide were returned for evaluation.An initial visual observation of the photographs showed the safety mechanism of the powerglide was fully detached from the needle.The inner components within the safety mechanism could not be seen in the returned photographs; however, much of the interior of the safety mechanism was obscured by blood.The base at the proximal end of the safety mechanism appeared to be missing, which would allow the safety mechanism to become detached.However, it could not be determined from the returned photographs if the base of the safety mechanism was missing before or after use of the device.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description